# SDR QMLA2023081420062

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N103VU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9053
- Aircraft time: 10,853 hours
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 10116641
- Condition: Arced
- Location: Overhead Center
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, CREW IN REAR NOTED UNUSUAL ODOR. EXECUTED A PRECAUTIONARY LANDING TO THE HOSPITAL PAD WHICH WAS ADJACENT TO THE AIRCRAFT. THE ODOR WAS NOTED WITHIN 15 SECONDS OF LIFTING FROM THE PAD. ONCE LANDED, EXECUTED SHUTDOWN. AFTER SHUTDOWN IT WAS NOT DETERMINED WHERE THE ODOR WAS COMING FROM. MAINTANENCE WAS NOTIFED AT THIS TIME. ONCE MAINTANENCE ARRIVED A SMALL SCORCH MARK WAS NOTED ON AN OVERHEAD PANEL. AFTER REMOVAL IT WAS EVIDENT THAT WIRING ABOVE THE PANEL HAD SHORTED CAUSING THE ODOR.
